Contents Online
Pure and Applied Mathematics Quarterly
Volume 13 (2017)
Number 1
Special Issue in Honor of Yuri Manin: Part 1 of 2
Guest Editors: Lizhen Ji, Kefeng Liu, Yuri Tschinkel, and Shing-Tung Yau
Representation categories of Mackey Lie algebras as universal monoidal categories
Pages: 77 – 121
DOI: https://dx.doi.org/10.4310/PAMQ.2017.v13.n1.a3
Authors
Abstract
Let $\mathbb{K}$ be an algebraically closed field of characteristic $0$. We study a monoidal category $\mathbb{T}_{\alpha}$ which is universal among all symmetric $\mathbb{K}$-linear monoidal categories generated by two objects $A$ and $B$ such that $A$ is equipped with a possibly transfinite filtration together with a pairing $A \otimes B \to \mathbb{1}$. We construct $\mathbb{T}_{\alpha}$ as a category of representations of the Lie algebra $\mathfrak{gl}^M (V_{\ast}, V)$ consisting of endomorphisms of a fixed diagonalizable pairing $V_{\ast} \otimes V \to \mathbb{K}$ of vector spaces $V_{\ast}$ and $V$ of dimension $\alpha$. Here $\alpha$ is an arbitrary cardinal number. We describe explicitly the simple and the injective objects of $\mathbb{T}_{\alpha}$ and prove that the category $\mathbb{T}_{\alpha}$ is Koszul. We pay special attention to the case where the filtration on $A$ is finite. In this case $\alpha = \aleph_t$ for $t \in \mathbb{Z}_{\geq 0}$.
Keywords
Mackey Lie algebra, tensor module, monoidal category, Koszul algebra, semi-artinian, Grothendieck category
2010 Mathematics Subject Classification
16S37, 16T15, 17B10, 17B65, 18D10, 18E15
Received 3 October 2017
Published 14 September 2018